# SDR DL72S961755

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT SERVICE DOOR OVERHEAD EMERGNECY LIGHT INOPERATIVE.  REPLACED LIGHT ASSY AND BATTERIES, CHECKS NORMAL.
